MAUDE Adverse Event Report: LIMACORPORATE S.P.A SMR SYSTEM; SMR SYSTEM - HUMERAL HEAD DIA. 46 MM

LIMACORPORATE S.P.A SMR SYSTEM; SMR SYSTEM - HUMERAL HEAD DIA. 46 MM
Model Number 1322.09.460
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Muscle/Tendon Damage (4532)
Type of Reportable Event Serious Injury
Event or Problem Description
Shoulder revision surgery performed on (b)(6) 2025 due to cuff failure.During the procedure, the previously implanted smr anatomical configuration was converted to a reverse configuration.The surgeon removed the humeral head and anatomical body, addressed soft-tissue debris and implant wear, assessed the glenoid side, and implanted the reverse components following standard reverse shoulder technique.Trial liners were used to achieve optimal joint stability before implanting the definitive liner.The following smr anatomical implants were removed: - smr humeral head ø46 mm (product code: 1322.09.460, lot #: 1415123 - ster.#: (b)(4)) sold in us.- smr ecc.Adaptor taper standard (product code: 1330.15.274, lot #: 1500218 - ster.#: (b)(4)) sold in us.- smr finned humeral body (product code: 1350.15.110, lot #: 1504258 - ster.#: (b)(4)) sold in us.Previous surgery was performed on (b)(6) 2015.The patient is a male,72 years old.Event happened in australia.
 
Additional Manufacturer Narrative
A review of the device history records (dhrs) was performed for all involved lots# and ster.Numbers and no anomalies were identified during production or final quality control for the components belonging to the lots listed above.We submit a final mdr when the investigation is complete.
 
Additional Manufacturer Narrative
Investigation: a review of the device history records (dhrs) was performed for all involved lots and ster.Numbers and no anomalies were identified during production for the components belonging to the lots listed above.Device analysis: physical analysis of the explanted components was not performed, as the devices were not returned to limacorporate.In the absence of returned parts, it is not possible to assess potential manufacturing defects, material anomalies, or mechanical damage.A medical expert was consulted and provided the following assessment: "the case is a clear case of rotator cuff failure after atsa based on the provided information.Conversion to rtsa for this is the most common cause of revision atsa these days.There is no sign for implant related failure based on the provided information.It is a fateful course of events." considering that: the review of production and sterilization records did not reveal any anomalies for the involved devices.The medical expert assessment attributes the revision to rotator cuff failure, without evidence of implant related deficiency.The event cannot be considered product related.Pms data: 56 similar events from 8926 units sold worldwide (0,63%) in the past 3 years.Overall revision rate ww (b)(4).Based on the root cause analysis performed and according to the relevant pms data, no corrective actions required for this specific case.Limacorporate continues monitoring the market to promptly detect any similar issue.Please note this is the final mdr.
 
Event or Problem Description
Shoulder revision surgery performed on (b)(6) 2025 due to cuff failure.During the procedure, the previously implanted smr anatomical configuration was converted to a reverse configuration.The surgeon removed the humeral head and anatomical body, addressed soft-tissue debris and implant wear, assessed the glenoid side, and implanted the reverse components following standard reverse shoulder technique.Trial liners were used to achieve optimal joint stability before implanting the definitive liner.The following smr anatomical implants were removed: smr humeral head ø46 mm (product code: 1322.09.460, lot#: 1415123 - ster.#: 1500061) sold in us smr ecc.Adaptor taper standard (product code: 1330.15.274, lot#: 1500218 - ster.#: 1500086) sold in us.Smr finned humeral body (product code: 1350.15.110, lot#: 1504258 - ster.#: 1500119) sold in us previous surgery was performed on (b)(6) 2015.The patient is a male, 72 years old.Event happened in australia.

Brand Name
SMR SYSTEM
Common Device Name
SMR SYSTEM - HUMERAL HEAD DIA. 46 MM
Manufacturer (Section D)
LIMACORPORATE S.P.A
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
MDR Report Key23849604
Report Number3008021110-2025-00170
Device Sequence Number15906869
Product Code KWT
UDI-Device Identifier08033390274234
UDI-Public08033390274234
Combination Product (Y/N)Y
PMA/510(K) Number
K100858
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1322.09.460
Device Catalogue Number1322.09.460
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/19/2025
Supplement Report FDA Received Date03/19/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown